Generalized analytic functions in higher dimensions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)581-595
JournalGeorgian mathematical journal
Volume14
Issue number3
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Generalized analytic functions in higher dimensions. / Tutschke, Wolfgang.

In: Georgian mathematical journal, Vol. 14, No. 3, 2007, p. 581-595.

Research output: Contribution to journalArticleResearchpeer-review

@article{0d8c00d425d24ecb9c3524a996ce79fe,
title = "Generalized analytic functions in higher dimensions",
author = "Wolfgang Tutschke",
year = "2007",
language = "English",
volume = "14",
pages = "581--595",
journal = "Georgian mathematical journal",
issn = "1072-947X",
publisher = "Plenum Publishers",
number = "3",

}

TY - JOUR

T1 - Generalized analytic functions in higher dimensions

AU - Tutschke, Wolfgang

PY - 2007

Y1 - 2007

M3 - Article

VL - 14

SP - 581

EP - 595

JO - Georgian mathematical journal

JF - Georgian mathematical journal

SN - 1072-947X

IS - 3

ER -